I had the 3 month Boniva shot last March for osteoporosis and ever since I've experienced severe pain and lumps on the palms of my hands (now diagnosed as Dupuytrens contracture. It has also made my arthritis in fingers and back and hip much worse. I used to walk every day, garden, do all the cooking, etc. Now I can't cut my own meat, chop veggies, walk my dog, easily open doors, even driving with a padded steering wheel cover is hard. I have tried a chiropractor, rheumatologist, had a shot in one palm, taken various pain meds. which I do not tolerate well. I think they should take this drug off the market.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a terrible time opening the package of Boniva... Knowing that this drugs is for osteoporosis?
Posted 15 Aug 2009 • 1 answer
Posted 30 Oct 2010 • 3 answers
Posted 3 Jan 2011 • 2 answers
Posted 9 Mar 2011 • 4 answers
Posted 6 Aug 2016 • 0 answers